American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92A09) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Jian Hong Wu. Convergence of monotone dynamical systems with minimal equilibria . Proc. Amer. Math. Soc. 106 (1989) 907-911. MR 1004632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jan Mycielski. A learning theorem for linear operators . Proc. Amer. Math. Soc. 103 (1988) 547-550. MR 943082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. Sirovich and B. W. Knight. Two-scale eigenfunction methods with an application to the visual system. Quart. Appl. Math. 45 (1987) 749-768. MR 917024.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Gerald S. Manning. Relaxed elastic line on a curved surface. Quart. Appl. Math. 45 (1987) 515-527. MR 910458.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] A. M. J. Davis and K. B. Ranger. A Stokes flow model for the drag on a blood cell. Quart. Appl. Math. 45 (1987) 305-311. MR 895100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] James M. Greenberg and Wolfgang Alt. Stability results for a diffusion equation with functional drift approximating a chemotaxis model . Trans. Amer. Math. Soc. 300 (1987) 235-258. MR 871674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wei-Ming Ni and Izumi Takagi. On the Neumann problem for some semilinear elliptic equations and systems of activator-inhibitor type . Trans. Amer. Math. Soc. 297 (1986) 351-368. MR 849484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. Comets, Th. Eisele and M. Schatzman. On secondary bifurcations for some nonlinear convolution equations . Trans. Amer. Math. Soc. 296 (1986) 661-702. MR 846602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. S. Chadwick. Asymptotic analysis of Stokes flow in a tortuous vessel. Quart. Appl. Math. 43 (1985) 325-336. MR 814231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] R. S. Chadwick. Slow viscous flow inside a torus---the resistance of small tortuous blood vessels. Quart. Appl. Math. 43 (1985) 317-323. MR 814230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] H. P. McKean and V. Moll. A threshold for a caricature of the nerve equation. Bull. Amer. Math. Soc. 12 (1985) 255-259. MR 776480.
Abstract, references, and article information   
View Article: PDF

[12] Renate Schaaf. Stationary solutions of chemotaxis systems . Trans. Amer. Math. Soc. 292 (1985) 531-556. MR 808736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Terman. Directed graphs and traveling waves . Trans. Amer. Math. Soc. 289 (1985) 809-847. MR 784015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Christopher K. R. T. Jones. Stability of the travelling wave solution of the FitzHugh-Nagumo system . Trans. Amer. Math. Soc. 286 (1984) 431-469. MR 760971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mark H. Holmes. A nonlinear diffusion equation arising in the study of soft tissue. Quart. Appl. Math. 41 (1983) 209-220. MR 719505.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Clyde Collins. Length dependence of solutions of FitzHugh-Nagumo equations . Trans. Amer. Math. Soc. 280 (1983) 809-832. MR 716852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Clyde Collins. Diffusion dependence of the FitzHugh-Nagumo equations . Trans. Amer. Math. Soc. 280 (1983) 833-839. MR 716853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James F. Selgrade. A Hopf bifurcation in single-loop positive-feedback systems. Quart. Appl. Math. 40 (1982) 347-351. MR 678206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Lawrence Sirovich and B. W. Knight. On the eigentheory of operators which exhibit a slow variation. Quart. Appl. Math. 38 (1981) 469-488. MR 614554.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Jonathan D. Victor and Bruce W. Knight. Nonlinear analysis with an arbitrary stimulus ensemble. Quart. Appl. Math. 37 (1979) 113-136. MR 542986.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia